# SDR SWAA2022013164119

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 46,346 hours, 27,811 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Elongated
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PANEL HAS ELONGATED HOLES ; 194E PANEL HAS ELONGATED HOLES. / [01] REMOVED AND REPLACED 194E PANEL PER SRM 51-40-02. REF TSR 202200632.
